# SDR QXEA0000706

- Difficulty date: March 6, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBATE OF RIGHT HAND WING FUEL PANEL 74A HAS TWO CRACKS INSIDE TWO OF THE FASTENER HOLES.  REPAIRED HOLES IAW HORIZON AIR EA 4-57-373.
